# SDR ASAA2014101409379

- Difficulty date: October 14, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 30,104 hours, 9,021 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 5335
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 47,138 hours, 18,477 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK ILLUMINATES WITH RECALL,  EXTINGUISHES WITH RESET.  ACFT GROUNDED.  ACCOMPLISHED BITE ON NR 2 TEMP CONTROLLER.  FOUND TCV RED LIGHT ON.  REPLACED RT PACK TEMP CONTROL VALVE IAW AMM TASK 21-51-10-000-801, 21-51-10-400-801.  OPS TESTS PASSED- NO LEAKS.
